Normalizing transformations of some statistics of Gaussian ARMA processes

Masanobu Taniguchi, P. R. Krishnaiah, R. Chao

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, the authors investigate Edgeworth type expansions of certain transformations of some statistics of Gaussian ARMA processes. They also investigate transformations which will make the second order part of the Edgeworth expansions vanish. Some numerical studies are made and they show that the above transformations give better approximations than the usual approximation.

Original languageEnglish
Pages (from-to)187-197
Number of pages11
JournalAnnals of the Institute of Statistical Mathematics
Volume41
Issue number1
DOIs
Publication statusPublished - 1989 Mar
Externally publishedYes

    Fingerprint

Keywords

  • Edgeworth expansion
  • Fisher's z-transformation
  • Gaussian ARMA process
  • maximum likelihood estimator
  • periodogram
  • quasi-maximum likelihood estimator
  • spectral density

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)

Cite this